# SDR AALA201905199011

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 5,841 hours, 2,159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR EMERGENCY ACCUMULATOR SHOWED LOW PRESSURE. MAINTENANCE SERVICED ACCUMULATOR TO PROPER PRESSURE PER AMM 52-10-00.
